worldchildfree.org

LDL Cholesterol increases because of Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Should I be worried?17 y/o maleBefore 1 month of 'tane: 64After 1 month of 'tane: 82 (range of 0-99)My total cholesterol went from 129 to 143, so I'm still within the normal range, but I'm approaching the max of the range very quickly. Is this bad?I've heard taking fish oil can also artificially increase the detected LDL count.What are your experiences?..

Comments (11)

Your question was: LDL Cholesterol increases because of Murad Resurgence?.

Yes I'm a kid so I'm active, but not intense exercising...

Comment #1

18 points isn't excessive. Just follow proper liver health guidelines and you should be fine. http://www.hepfi.org/living/liv_caring.htmlA liver healthy regimen (while on Tane) includes NO excessive, strenuous exercise but regular exercise is fine. No marathons or heavy weight lifting in other words; the muscle tissue damage does show up in liver enzyme tests as elevations. No supplements, either...

Comment #2

^Thanks for the info. So trying to build muscle on 'tane will show up on my tests. I'm eating what I normally eatjunk food maybe 5 times a week, relatively healthy for the remaining meals.I'll look into some Milk Thistle and a healthier diet...

Comment #3

Thats bogus.........I have done heavy weight lifting from day 1 of Murad Resurgence. My blood tests have all been perfect. My derm told me heavy weight lifting is fine as long as my back is fine. If exercise/heavy weight lifting was bad then football players would not be given Murad Resurgence...

Comment #4

Do read the links and do study a bit about body chemistry and you'll realize the information is not bogus...

Comment #5

From what Ive read, it seems more impact sports are the ones to avoid while on Tane because of the bones. The muscles don't get any weaker while on Tane...

Comment #6

My LDL went up 22 points after my first month (which ended today), and I'm staying at my original 40mg dose for at least one more month to see if it goes up further. Based on my weight (about 120 lbs), 60mg would be ideal, so hopefully it doesn't go up much more and I can move up to that.I should note that I increased my consumption of fatty foods after reading that Murad Resurgence is absorbed better with them, so that may or may not have had an impact. I will now cut that out and see if it helps to level things off for next month's blood test...

Comment #7

If you are worried, you should get lipitor from your doctor to help regulate your cholesterol levels. Murad Resurgence made my cholesterol levels rise significantly so I had to take lipitor. 143 is still on the low side though...

Comment #8

Thanks all, I just got to college so now I'm eating even shittier, fattier junk foods. I also am seeing a new derm, who bumped me up to 60mg/day. I'm hoping for the best.....

Comment #9

That is wrong, muscle weakness/fatigue/soreness is a definate possibility.If you lift heavy I would recommend you don't push yourself to hard, trust me if you pull a muscle or rip something it will NOT heal as normal and could lead to long term issues.I have been working out since I was 16 and I am now 22. I did a course of Murad Resurgence when I was 20 and was told to go easy when lifting and to stop it all together idealy.Are you taking the Murad Resurgence and lipitor together btw? did your derm recommend this?..

Comment #10

Long-term checkin again guys.I continued Murad Resurgence (no Lipitor or anything like that) for 1 more month, at even HIGHER dosage (60mg vs 40mg) and my post-second-month's labs came back with my LDL dropping below pre-tane levels into the 50's. My total cholesterol also dropped back down, to 123, slightly below my pre-tane level. I know slight fluctuations are to be expected, but this is just kinda weird (good news nonetheless).I'm less active but I've been basically drinking cafeteria food grease for the past month and taking a higher dosage of 'tane, so it's all a mystery to me...

Comment #11


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.